# SDR 04FDEA02182

- Difficulty date: July 26, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WHILE WORKING CARD N00233 FOUND CORROSION ON STRINGER 26 LEFT LBL 20 BS 1135.  CORROSION ON STA 26 LEFT BS 1135 WAS FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED STR 26 LEFT BS 1120-1140 AND INSTALLED NEW STRINGER & REPAIR SPLICE PER SRM 53-10-3.
